Champix fears: I tried Champix a number of... - No Smoking Day

No Smoking Day
3,573 members31,994 posts

Champix fears

I tried Champix a number of years ago and had serious mood swings that were bad enough to make me stop. Tried again 6 months ago and got a horribly achy stomach...not just the nausea but achy as well. Going to attempt Champix again but dreading the stomach thing...anyone have any good tips other than take eith food and drink water. I did those things and it did not alleviate the stomach issues. Any other tips? Thanks! :)

14 Replies
oldestnewest

Sorry to report that when I used Champix I got progressively more nauseated until I was actually being sick so I stopped taking it

Reply

Hi, I managed to quit smoking last year using chamois, they also made me sick s

Reply

So had dose halved and that sorted me out and I managed to finish the course and sTay smoke free. Good luckx

Reply

Thx....will try cutting back the dose if the problem keeps up!

Reply

Champix made me very nauseous and so I asked my pharmacist if I can take anti-nausea tablet with the champix and she said it is fine. I started taking Valoid (South African name) and food, 30 min before my champix. Worked really well. It stopped the vomiting and the nausea was just a small queasy feeling. Perhaps you can use a stomach tablet too. Just check with your pharmacist.

Reply

Great suggestion! Will look into that!

Reply

Hi took champix many years ago and had to stop because of side effects. I have now found a product what does even better. Tabex which worked better for me. No nicotine no withdrawals no side effects easy easy. 3 months free now

Reply

I was the same and is willing to give them another go.

Reply

Hi Karla.....Please do not fear Champix...It is a wonderful aid and yes, works nasty with some people but the nausea is a livable side effect...

I stopped with the aid of Champix four years ago and never looked back..

I had that nausea but no or little cravings and that made me want to stop and live my life the way it was meant to be ....

Used to take the morning pill with breakfast and afternoon with a snack or something...

The anti Nausea pill will help as well and a very good Idea...

Stop smoking i not easy but so rewarding once you cracked it...!

Strongs

Reply

Thanks for the encouragement!

1 like
Reply

I took Champix last year

I know in taking this medication comes with a lot of side effects as I experienced when I was taking Champix.

I also had headaches nausea and felt tired.

I started taking the Am pill no latter than 12pm rather than taking it first thing in the morning. Obviously take with food and water and ask for the PM pill I would take right before I go to sleep.

I felt by doing this it helped get me through the 3 months!!!

Hope this helps

1 like
Reply

Thanks so much for the timing suggestions!

Reply

Karla, ask your doctor to prescribe you some maxelon or ondensatron (anti sickness medication) to take along with your champix. Very best of luck to you

Reply

Thanks! The anti nausea pill seems to be a consistent recommendation...will talk to my doctor!

Reply

You may also like...